- Question from Elizabeth: I planned to continue exercising during my dose-dense AC chemotherapy, but found it difficult because of extreme weakness. Will it be easier during the weekly Taxol?
- Answers - Tish Knobf It is not uncommon with dose-dense AC [Adriamycin (chemical name: doxorubicin) with Cytoxan (chemical name: cyclophosphamide)] to have a low red blood cell count. That may be the reason why physical activity is challenging and you feel fatigued. If you have a low red blood cell count and it's corrected, your physical energy might, in fact, be gradually improving.
The Ask-the-Expert Online Conference called Managing Fatigue During and After Treatment featured Diana Dyer, M.S., R.D., Tish Knobf, Ph.D., R.N., F.A.A.N., A.O.C.N., and Lillie Shockney, R.N., B.S., M.A.S. answering your questions about ways to keep up your energy, how nutrition can affect fatigue, and how exercising can help.
Editor's Note: This conference took place in January 2008.
The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.
A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.